advertisement
Question
Posted by: Suzy | 2008/09/12

MYLOCORT

Ek het vir n week of twee Mylocort aan ' n velirritasie gesmeer. Die Mylocort moes aan my T-hempde geraak het, want ek het nie die irritasie bedek nie. Al my hempde het nou gaatjies (soos vismotte) op presies die plek waar die Mylocort aan die T-hemp geraak het. Is dit moontlik?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Suzy - Nee, ek twyfel of die Mylocort die oorsaak is.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement